# SDR HALA0600552

- Difficulty date: July 17, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO BAY TOP FLANGE OF FRAME UNDER NUT PLATE BS 1197+132 LBL 42, WL 125.  REMOVED UPPER CHORD BEAM/FLOOR SUPPORT ANGLE ON FRAME AT BS 1197+132 44 LBL 44 RBL.  INSTALLED NEW UPPER CHORD ON FRAME AT WL 125 IAW B767 SRM 51-40-02.
